# SDR USAA990477

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 45,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK, FOUND CORRODED ARM AT FLOORBEAM, APPROX 6 INCH AT STATION 1016, CENTER LINE OF AIRCRAFT CENTER WEB.  CORROSION LEVEL 1.  ACCOMPLISHED REPAIR PER EA 64270, FASTENERS WERE BACB30FP6 EXCEPT 13 EXISTING BACB30FP88, MATERIAL .050, 301.5 HARD CAD PLATED STAINLESS PER EA NR 64270.  (M)
